I had a 3 month shot back in September 2014, now March 24, 2015 I am experiencing my first period since the shot. For the month leading up to my period starting, my breasts and nipples have been so irritated!! They spent about a week being so swollen and tender that I went from being a 32 C cup to wearing a DD.. It was driving me insane! My body also broke out in a blotchy red rash for about 2 weeks leading up, mostly on my torso/chest area. Now my biggest complaint is my breasts but most of all my nipples are so irritated and itchy I don't know what to do. Anyone else experience this?? I have an appointment with my Dr. April 10th but I can't wait that long.. :(
I'm sorry I didn't see your question sooner, but I've been ill. This I can tell you - you are risking your very life by taking this drug! I will come back and respond further, but I am in a lot of pain right now and can't type for long. This pain is due to the Lupron depot shots I was given in 1998, and which slowly destroyed my life.
I urge you to not just believe me - do research! There are thousands of victims of this medication. Just type Lupron victims into google and read. Good luck, truly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 1 answer
Posted 22 Jan 2012 • 1 answer
Posted 11 Mar 2012 • 4 answers
Posted 3 Sep 2012 • 2 answers
Posted 23 Oct 2012 • 1 answer